# SDR QXEA0201602

- Difficulty date: October 6, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 11,652 hours, 16,577 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: APT761000100DW
- Part serial: 58135A547
- Condition: Inoperative
- Location: Zone 200
- Part time: 6,898 hours, 9,807 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

PDX-RETURNED TO FIELD FOR ENGINE OIL PRESSURE INDICATOR 46 PSI THEN WENT TO 55 PSI AT FLIGHT IDLE AND REMAINED FOR REST OF FLIGHT. NO MATER CAUTION OR MASTER WARNING INDICATIONS. REPLACED #1 ENGINE OIL PRESSURE INDICATOR, NO HELP. OIL PRESSURE DROPPED TO 41 PSI. REPLACED OIL PRESSURE TRANSMITTER. INDICATIONS NORMAL AND STABILIZED. AIRCRAFT RETURNED TO SERVICE.
